EconPapers    
Economics at your fingertips  
 

Goodness of Fit Tests in Random Coefficient Regression Models

Pedro Delicado and Juan Romo

Annals of the Institute of Statistical Mathematics, 1999, vol. 51, issue 1, 125-148

Keywords: Empirical processes; goodness of fit; linear regression; random coefficient; Vapnik-Cervonenkis classes (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1003887303233 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Goodness of fit tests in random coefficient regression models (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:51:y:1999:i:1:p:125-148

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1023/A:1003887303233

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:51:y:1999:i:1:p:125-148